is it dangerous if theres is an opacity on the right med lung?
on june 2012 i decided to have check up by a doctor because i suffered in breathing and the doctor said that i have a pneumonia so doctor gave a some medicine .. and it help me the way i breath is in normal .. but when I get an xray again it found that I have an opacity on the right mid lung .... My question .. Is it dangerous?
How are you? The opacity found in your chest x-ray result may be caused by previous infection such as your pneumonia last June. If you are experiencing pulmonary symptoms at present, have this checked by your doctor for proper evaluation. It is best that you discuss the results of your chest x-ray also with your attending physician. Factors such as your medical history, symptoms and physical examination results are also important considerations. Take care and do keep us posted.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.